Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 562768, 10 pages
Research Article

Image Encryption Scheme Based on Balanced Two-Dimensional Cellular Automata

1School of Mathematical Science and Institute of Mathematics, Nanjing Normal University, Nanjing 210023, China
2Faculty of Electrical Engineering, Mathematics and Computer Science, University of Twente, 7500 AE Enschede, The Netherlands
3College of Software, Nankai University, Tianjin 300071, China
4State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210046, China

Received 14 April 2013; Revised 5 September 2013; Accepted 13 September 2013

Academic Editor: Jui-Sheng Lin

Copyright © 2013 Xiaoyan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Zhang, Chao Wang, Sheng Zhong, and Qian Yao, “Image Encryption Scheme Based on Balanced Two-Dimensional Cellular Automata,” Mathematical Problems in Engineering, vol. 2013, Article ID 562768, 10 pages, 2013.